# SDR CALA2017071502248

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 85,608 hours, 11,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AT THE L1 DOOR. RAN ALL SYTEMS AROUND THE DOOR, OPS CHECKED GOOD,  NO ELECTRICAL ODORS NOTED.
